# SDR UALA2010070602413

- Difficulty date: July 5, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 46,253 hours, 12,641 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1B7486
- Part serial: 135
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: E, D

## Discrepancy

RT ENG SEC CONT STATUS MSG.  CREW SHUTDOWN ENG PER SAM & CLEARED FAULT.  MSG RETURNED AFTER ENG RESTART.  EPCS MSGS 275-16.  NOTES EEC, S275-25 AND S275-16 MESSAGES RECORDED ON EPCS PAGE.  REPLACED R ENG EEC PER MM, OPS CHECK OK PER MM, RAN ENG PER JRH.  REPLACED R ENG EEC PER MM.  OPS CHECK OKAY.  RAN ENG PER JRH.
